Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetric presentations of Abelian groups

Author: Miklós Abért
Journal: Proc. Amer. Math. Soc. 131 (2003), 17-20
MSC (2000): Primary 20F05, 20K01
Published electronically: June 12, 2002
MathSciNet review: 1929017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterise the abelianisation of a group that has a presentation for which the set of relations is invariant under the full symmetric group acting on the set of generators. This improves a result of Emerson.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F05, 20K01

Retrieve articles in all journals with MSC (2000): 20F05, 20K01

Additional Information

Miklós Abért
Affiliation: Alfréd Rényi Institute of Mathematics, Reáltanoda utca 13-15, H-1053, Budapest, Hungary

Keywords: Presentations, Abelian groups
Received by editor(s): March 26, 2001
Received by editor(s) in revised form: August 2, 2001
Published electronically: June 12, 2002
Additional Notes: This research was supported by the Hungarian National Grant T29132.
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2002 American Mathematical Society